# SDR SWAA2022021470796

- Difficulty date: February 10, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737*
- Aircraft serial: 32529
- Aircraft time: 49,777 hours, 29,673 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL UPPER FWD SLIDING SEAL CRACKED. ; / [01] REMOVED AND REPLACED L/H HORIZONTAL UPPER FWD SLIDING SEAL IAW AMM 53-31-31
